# SDR 2004FA0000029

- Difficulty date: November 5, 2003
- Submitted: January 7, 2004
- Operation: General aviation
- Aircraft: N430PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843488
- Engine: Lyc O360*
- Propeller: Snsnch 76EM8
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 62086002
- Condition: Cracked
- Location: Rt Wing
- Part time: 2,684 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, A MECHANIC NOTED THE AFT STIFFING CHANNEL, PN 62086-002, CRACKED AT THE MIDDLE LIGHTENING HOLE.  ADDITIONAL INSPECTION REVEALED NO FURTHER DAMAGE.  THE CRACKS APPEAR NEW.  THIS CRACK IS NOT TYPICAL OF THE CRACKS FOUND PREVIOUSLY.  THIS IS A MFG INSTALLED PART.
